# SDR DXTA200400476

- Difficulty date: December 9, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600339
- Aircraft time: 8,402 hours, 6,778 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION AT RIGHT WING TIP AND LEFT WING UPPER SKIN.  ITEM IS BEING REPAIRED.
